Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Dirichlet problem for a complex Monge-Ampere equation


Authors: Eric Bedford and B. A. Taylor
Journal: Bull. Amer. Math. Soc. 82 (1976), 102-104
MSC (1970): Primary 32F05, 35D05; Secondary 32E99
DOI: https://doi.org/10.1090/S0002-9904-1976-13977-8
MathSciNet review: 0393574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. D. Alexandrov, Dirichlet's problem for the equation ${\rm Det}\,\vert\vert z\sbij\vert\vert =\varphi (z\sb{1},\cdots,z\sbn,z, x\sb{1},\cdots, x\sbn)$. I., Vestnik Leningrad Univ. Ser. Mat. Meh. Astr. 13 (1958), no. 1, 5-24. (Russian) MR 20 #3385. MR 96903
  • 2. H. J. Bremermann, On a generalized Dirichlet problem for plurisubharmonic functions and pseudo-convex domains. Characterization of Šilov boundaries, Trans. Amer. Math. Soc. 91 (1959), 246-276. MR 25 #227. MR 136766
  • 3. S. S. Chern, Harold I. Levine and L. Nirenberg, Intrinsic norms on a complex manifold, Global Analysis (Papers in honor of K. Kodaira), Univ. of Tokyo Press, Tokyo, 1969, pp. 119-139. MR 254877
  • 4. P. Lelong, Fonctions plurisousharmoniques et formed différentielles positives, Gordon and Breach, New York, 1968. MR 39 #4436. MR 243112
  • 5. A. V. Pogorelov, Monge-Ampere equations of elliptic type, Izdat. Har'kovsk. Univ., Kharkov, 1960; English transl., Noordhoff, Groningen, 1964. MR 23 #A1137; 31 #4993. MR 180763
  • 6. A. V. Pogorelov, The Dirichlet problem for the n-dimensional analogue of the Monge-Ampere equation, Dokl. Akad. Nauk SSSR 201 (1971), 790-793 = Soviet Math. Dokl. 12 (1971), 1727-1731. MR 45 #2305. MR 293228
  • 7. Y. T. Siu, Extension of meromorphic maps, Ann. of Math. (to appear).
  • 8. J. B. Walsh, Continuity of envelopes of plurisubharmonic functions, J. Math. Mech. 18 (1968/69), 143-148. MR 37 #3049. MR 227465

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F05, 35D05, 32E99

Retrieve articles in all journals with MSC (1970): 32F05, 35D05, 32E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13977-8

American Mathematical Society